# SDR UPS05445379

- Difficulty date: August 25, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B100056
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/G - RBLG W/W STA 1480 BULKHEAD FWD FACE FOUND SURFACE CORROSION AROUND L/G RETRACT ACTUATOR UPPER MOUNT AREA.  BS 1480 BULKHEAD CORRODED.  TIME LIMITED REPAIR AT RBL 85 WL 156 AREA AS PER H HX RS R53-43-35364 AND UPS EO B747-5310-22826-A.  BOEING RECOMMEND PERFORMING THE CPC TASK C53-125-01 MORE FREQUENTLY TO REDUCE CORROSION TO LEVEL 1.  BOEING WILL PROVIDE THE STATUS IN 12 MONTHS AFTER COMPLETION OF THE DAMAGE TOLERANCE ANALYSIS.
